# SDR UIEA2018022300268

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,081 hours, 19,576 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU PRODUCED NO DUCT PRESSURE.  PERFORMED APU ECU BITE TEST IAW AMM 49-61-05,  NO FAULT FOUND,  RESET ECU AND OPS CHECKED GOOD.
